# SDR MZZA99076

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rear Spar
- Part number: 652163396
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH BY 5 INCH AREA CORROSION WAS FOUND ON RIGHT OUTBOARD MIDFLAP REAR SPAR LOWER CHORD FORWARD FLANGE AT WBL 431.  THE CORROSION WAS REMOVED AND REPAIRED PER ECRA 5750-03184 DATED ON APR 6, 1999.  (M)
